On the purity of the branch locus
Compositio Mathematica, Tome 23 (1971) no. 4, p. 461-465
@article{CM_1971__23_4_461_0,
     author = {Altman, Allen B. and Kleiman, Steven},
     title = {On the purity of the branch locus},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {4},
     year = {1971},
     pages = {461-465},
     zbl = {0242.14001},
     mrnumber = {308118},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_4_461_0}
}
Altman, Allen; Kleiman, Steven L. On the purity of the branch locus. Compositio Mathematica, Tome 23 (1971) no. 4, pp. 461-465. http://www.numdam.org/item/CM_1971__23_4_461_0/

A. Altman And S. Kleiman [1] Introduction to Grothendieck duality theory, Lecture Notes in Math. Vol. 146, Springer-Verlag, Berlin-Heidelberg -New York (1970). | MR 274461 | Zbl 0215.37201

A. Grothendieck [2 ] Appendix to Crystals and the De Rham Coh. of Sch., in Dix exposés sur la cohomologie des schémas, North-Holland Publ. Co., Amsterdam (1968). | Zbl 0215.37102

A. Grothendieck [3] "Sem de Geom. Alg. 2", North-Holland Publ. Co., Amsterdam (1968). Exposé X Theorem (3.4).

N. Katz [4] Nilpotent connections and the Monodromy Theorem Applications of a Result of Turrittin", in Sem. on Degeneration of Alg. Var., Inst. for Adv. Study, Princeton, New Jersey (1970). Remark 8.9.16.

O. Zariski [5] "On the purity of the branch locus of algebraic functions," Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 791-796. | MR 95846 | Zbl 0087.35703